# SDR IPXA10563431

- Difficulty date: October 26, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 1560 S25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, RCD PURBPSE: FABRICATE STRINGER CLIP FOR BS 1560; STR 25 USING ALTERNATE MATERIAL IAW ER 10-05132.  REPAIRED IAW ATS ER 10-05132, DATED 10-27-10.
